# SDR DL72W950577

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 2613 · Overheat Detection
- Part: Detector Unit
- Part number: 65349203
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT, NR 1 ENGINE STRUT OVERHEAT ILLUMINATED, UNABLE TO EXTINGUISH, SHUT DOWN NR 1 ENGINE.  REPLACED DETECTOR UNIT, SECURED DUCT CLAMP AT 13TH STAGE VALVE, RETURNED TO SERVICE.
